# SDR GTIA040674

- Difficulty date: July 15, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Aft Lav Smoke De
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ACY - FLT 1265 - AFT LAVATORY SMOKE ALARM GOES OFF CONTINUALLY.  CLEANED CONNECTOR ON RT LAVATORY AS NEEDED.  OPS CHECK GOOD.  (M)
